# SDR UPS02439374

- Difficulty date: August 14, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 2231 FRAME Y STR 24 & STR 25 FOUND 2EA FASTENER HOLES CRACKED AT REVEAL.  RT BS 2231 FRAME BETWEEN STR 24R TO STR 25R 2EA FASTENER HOLES CRACKED AT REVEAL REPAIRED AS PER SRM 53-10-04 FIGURE 115.
